# SDR FOTR20006NR4905

- Difficulty date: January 28, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 700
- Component: Door
- Component part number: 65727181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WING DOOR AT AFT HINGE AREA, SKIN IS CRACKED AFT OF SEAL RETAINER.  REPAIRED ON FASI WO 20006, N/R 04905.  REMOVED AND REPLACED PREVIOUS REPAIR TO LT MLG WING DOOR AT AFT HINGE AREA WBL 124 IAW S/B 727-32-318 FIG 4, REV IR.  MATERIAL USED: DOUBLER; 2024-T3, 0.050, DIM: 14.250 BY 7.750, FILLER; 2024-T3, 0.050, DIM: 10.50 BY 5.0, SKIN; 2024-T3, 0.050, DIM: 6.250 BY 4.50.  CUT OUT DIM: 5.0 BY 4.0.
